# SDR IXXA07SMN267S

- Difficulty date: November 11, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 300
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT RUDDER RIGHT AT STATION ZR 87.000 TO STA ZR 115.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING PAIR.  FABRICATED NEW SKIN, INTERNAL, AND EXTERNAL DOUBLER. BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS PERFORMED BALANCE TO RUDDER.  FOUND MOMENT WITHIN TOLERANCE MOMENT 2455 INCH/LB.  INSTALLED NEW FASTENERS AND REPAIR PARTS DC8 SRM IAW 51-1-11, 51-1-21, DC8 SRM 51-4-6 PAGES 1-6, DC8 SRM 55-1-0 PAGE 1 AND SRM 51-1-21, DC8 SRM 55-6-1 FIGURE 1, ITEM "A", DC8 SRM 51-1-9, T/R 51-142 DATED 04-05-06 AND DC8 SRM 51-1-9A T/R 51-141 DATED 04-03-06, DC8 AND SRM 51-1-8B.
